MathSciNet Relay Station
MathSciNet bibliographic data
MR2139521 35K15 (35B45 35B65 47D06 47F05)
Bertoldi, Marcello; Lorenzi, Luca Estimates of the derivatives for parabolic operators with unbounded coefficients. Trans. Amer. Math. Soc. 357 (2005), no. 7, 2627–2664.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement